# SDR AALA202406198175

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 80,298 hours, 32,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6113
- Condition: No Test
- Location: Emergency Lights
- Part time: 58,465 hours, 29,269 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY POWER SUPPLY UNIT FOUND TO BE BAD DURING SYSTEM TEST OF THE THE EMERGENCY LIGHTING. REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT PER AMM 25-60-00.
